Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 34, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 3:25 PM CST for 5 counties in Arkansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2012, 3:25 PM CST (21:25 UTC)
- Expired
- Feb 1, 2012, 4:15 PM CST
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 3:30 PM CST | TSTM WND DMG | Humnoke, AR | SEVERAL TREES ARE DOWN IN THE HUMNOKE AREA. |
| Feb 1, 3:38 PM CST | TSTM WND DMG | 3 S Slovak, AR | MINOR DAMAGE WAS REPORTED TO THREE HANGERS AT THE STUTTGART MUNICIPAL AIRPORT. POWER LINES ARE ALSO DOWN ALONG HWY 79 BETWEEN STUTTGART AND ROE. |
| Feb 1, 3:38 PM CST | TSTM WND GST 86 | 3 S Slovak, AR | MEASURED AT THE STUTTGART AIRPORT. |
| Feb 1, 3:38 PM CST | HAIL 1.5 | 3 S Slovak, AR | |
| Feb 1, 3:40 PM CST | TSTM WND DMG | 3 N Stuttgart, AR | SEVERAL TREES AND POWERLINES ARE DOWN ON HIGHWAY 79 BETWEEN STUTTGART AND ULM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 12:37 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS54 KLZK 012125
SVRLZK
ARC001-069-085-095-117-012215-
/O.NEW.KLZK.SV.W.0034.120201T2125Z-120201T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CST WED FEB 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 415 PM CST
* AT 322 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF MCCREANOR TO 6 MILES WEST OF HUMNOKE TO 6 MILES
SOUTHEAST OF HENSLEY ISLAND...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... CLARENDON... ULM...
STUTTGART MUNI ARPT... ROE...
PINE BLUFF ARSENAL... PARKERS CORNER... HUMPHREY...
HUMNOKE... BRUMMITT... ALTHEIMER...
ALMYRA... WABBASEKA... TUCKER...
TOMBERLIN... SLOVAK... SHERRILL...
SEATON...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3472 9121 3450 9127 3429 9146 3429 9219
3451 9193 3473 9182
TIME...MOT...LOC 2125Z 270DEG 26KT 3472 9174 3452 9180
3438 9196
$$
463 follow-up statements
403
WWUS54 KLZK 012129
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CST WED FEB 1 2012
ARC001-069-085-095-117-012215-
/O.CON.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-
329 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PRAIRIE...WEST CENTRAL MONROE...SOUTHEASTERN LONOKE...NORTHERN
JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 415 PM CST...
AT 327 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF PARKERS
CORNER TO 2 MILES SOUTHWEST OF HUMNOKE TO 7 MILES NORTHWEST OF
ALTHEIMER...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
STUTTGART... CLARENDON... ULM...
STUTTGART MUNI ARPT... ROE...
PINE BLUFF ARSENAL... PARKERS CORNER... HUMPHREY...
HUMNOKE... BRUMMITT... ALTHEIMER...
ALMYRA... WABBASEKA... TUCKER...
TOMBERLIN... SLOVAK... SHERRILL...
SEATON...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3472 9121 3450 9127 3429 9146 3429 9219
3451 9193 3473 9182
TIME...MOT...LOC 2128Z 270DEG 28KT 3472 9168 3452 9174
3438 9190
$$
46948
WWUS54 KLZK 012148
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST WED FEB 1 2012
ARC069-085-012157-
/O.CAN.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
JEFFERSON AR-LONOKE AR-
348 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LONOKE AND
NORTHERN JEFFERSON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED
EAST OF THE WARNED AREA.
&&
LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
3429 9146 3429 9170
TIME...MOT...LOC 2147Z 270DEG 28KT 3464 9153 3448 9149
3431 9162
$$
ARC001-095-117-012215-
/O.CON.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-MONROE AR-PRAIRIE AR-
348 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PRAIRIE...WEST CENTRAL MONROE AND NORTHWESTERN ARKANSAS COUNTIES
UNTIL 415 PM CST...
AT 345 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF STUTTGART
MUNI ARPT TO 2 MILES EAST OF STUTTGART TO 8 MILES NORTHEAST OF
RICHARDSON...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
STUTTGART... CLARENDON... ULM...
STUTTGART MUNI ARPT... ROE...
ALMYRA... SLOVAK... LODGE CORNER...
FAIRMOUNT... DUNCAN... CASSCOE...
BAYOU METO STATE GAME AREA... ABERDEEN...
YODER... WILSON RESERVOIR... WALWORTH RES...
VALLIER... VABY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
3429 9146 3429 9170
TIME...MOT...LOC 2147Z 270DEG 28KT 3464 9153 3448 9149
3431 9162
$$
46572
WWUS54 KLZK 012212
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 PM CST WED FEB 1 2012
ARC001-095-117-012222-
/O.EXP.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-MONROE AR-PRAIRIE AR-
412 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE...WEST
CENTRAL MONROE AND NORTHWESTERN ARKANSAS COUNTIES WILL EXPIRE AT 415
PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
3429 9146 3429 9170
TIME...MOT...LOC 2212Z 270DEG 28KT 3464 9129 3448 9125
3431 9138
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:00 PM CST, 25 minutes earlier.
Area forecast discussion, Feb 1, 3:00 PM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CST WED FEB 1 2012 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS EASTERN OKLAHOMA THIS AFTERNOON AND MOVED EAST INTO AREAS OF HIGHER INSTABILITY ACROSS CENTRAL ARKANSAS. THE MAIN ISSUE HAS BEEN LARGE HAIL...ALONG WITH REPORTS OF LOTS OF SMALL HAIL AND HEAVY RAINFALL. THESE STORMS WILL CONTINUE UNTIL FRONTAL PASSAGE LATER THIS AFTERNOON IN THE EVENING HOURS. AFTER THE FRONT MOVES THROUGH AND STALLS SOUTH OF THE STATE...HIGH PRESSURE WILL BRING DRY WEATHER FOR THURSDAY. HOWEVER...IT WILL BE A QUICK PERIOD OF DRY CONDITIONS...AS THE HIGH QUICKLY MOVES EAST AND THE STALLED FRONT MOVES NORTH AS A WARM FRONT THURSDAY NIGHT INTO FRIDAY MORNING. THIS SYSTEM WILL BEAR WATCHING...AS WARM AIR ADVECTION AND STRONG WINDS FIELDS ASSOCIATED WITH THE UPPER SYSTEM COULD BRING SEVERE POTENTIAL TO THE REGION. ALSO...PLENTY OF MOISTURE WILL BE AVAILABLE...WITH CONCERN FOR HEAVY RAINFALL. THIS SYSTEM WILL CONTINUE TO BE MONITORED IN THE COMING DAYS. AFTER THE COLD FRONT PASSES SATURDAY MORNING...DRY WEATHER WILL REMAIN IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL FALL INTO THE 50S BEHIND THE FRONT...AND REMAIN NEAR NORMAL THROUGH THE REST OF THE EXTENDED. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT AND LONG TERM...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 930 AM CST WED FEB 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 930 AM CST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL WIND DOWN IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/58
In the hours before
Local storm report, Feb 1, 2:52 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL EAST END 34.55N 92.32W
02/01/2012 E1.75 INCH SALINE AR AMATEUR RADIO
&&
227Local storm report, Feb 1, 2:59 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG MALVERN 34.37N 92.82W
02/01/2012 HOT SPRING AR LAW ENFORCEMENT
TREES AND POWERLINES ARE DOWN IN MALVERN.
0224 PM TSTM WND DMG BISMARCK 34.32N 93.17W
02/01/2012 HOT SPRING AR LAW ENFORCEMENT
TREES AND POWERLINES ARE DOWN IN BISMARK.
0254 PM HAIL 2 SE MALVERN 34.35N 92.79W
02/01/2012 E1.00 INCH HOT SPRING AR LAW ENFORCEMENT
&&
227Special weather statement, Feb 1, 3:01 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 301 PM CST WED FEB 1 2012 ARZ053-062-012145- CLARK AR-DALLAS AR- 301 PM CST WED FEB 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS AND SOUTHEASTERN CLARK COUNTIES UNTIL 345 PM CST... AT 258 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF RED SPRINGS...OR 17 MILES SOUTH OF ARKADELPHIA...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WHELEN SPRINGS... SPARKMAN... GURDON... VADEN... PINE GROVE... OUACHITA... MANNING... TRACE... SYCAMORE... SMITHTON... SHAKERTOWN... RED SPRINGS... KANSAS... COPELAND RIDGE... BARRINGER... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3381 9317 3395 9318 3403 9277 3382 9273 TIME...MOT...LOC 2101Z 262DEG 22KT 3389 9309 44
Local storm report, Feb 1, 3:02 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL REDFIELD 34.44N 92.18W
02/01/2012 E1.00 INCH JEFFERSON AR LAW ENFORCEMENT
&&
227Local storm report, Feb 1, 3:19 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL AIN 34.21N 92.34W
02/01/2012 E1.75 INCH GRANT AR PUBLIC
&&
227Special weather statement, Feb 1, 3:20 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CST WED FEB 1 2012
ARZ045-046-056-057-012220-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
320 PM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHERN JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL
415 PM CST...
AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BAYOU METO TO NEAR ENGLAND TO NEAR KEARNEY...AND MOVING EAST AT 35
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... ULM...
STUTTGART MUNI ARPT... REDFIELD...
PARKERS CORNER... HUMPHREY... HUMNOKE...
HENSLEY ISLAND... ENGLAND... BRUMMITT...
WRIGHT... WABBASEKA... TUCKER...
TOMBERLIN... TOLLVILLE... SLOVAK...
SHERRILL... SEATON...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 23.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3467 9145 3460 9145 3433 9153 3440 9221
3443 9221 3445 9218 3449 9209 3449 9203
3453 9203 3454 9200 3477 9185 3477 9142
TIME...MOT...LOC 2120Z 272DEG 24KT 3468 9178 3454 9187
3440 9209
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 5:22 AM CST | Dense Fog Advisory | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more | 4 hr |
| Feb 1, 11:30 AM CST | Special Weather Statement | LZK | Scott | 30 min |
| Feb 1, 12:16 PM CST | Special Weather Statement | LZK | Scott | 59 min |
| Feb 1, 12:56 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Feb 1, 1:01 PM CST | Special Weather Statement | LZK | Polk | 44 min |
| Feb 1, 1:40 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 50 min |
| Feb 1, 1:47 PM CST | Special Weather Statement | LZK | Pike | 43 min |
| Feb 1, 2:06 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Feb 1, 2:17 PM CST | Special Weather Statement | LZK | Grant | 43 min |
| Feb 1, 2:23 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 52 min |
| Feb 1, 2:24 PM CST | Special Weather Statement | LZK | Lonoke, Pulaski | 61 min |
| Feb 1, 2:28 PM CST | Special Weather Statement | LZK | Dallas | 47 min |
| Feb 1, 2:35 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 40 min |
| Feb 1, 2:55 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 35 min |
| Feb 1, 3:01 PM CST | Special Weather Statement | LZK | Clark | 44 min |
| Feb 1, 3:13 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring | 36 min |
| Feb 1, 3:20 PM CST | Special Weather Statement | LZK | Lonoke | 60 min |
| Feb 1, 3:23 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson, Lincoln | 43 min |
| Feb 1, 3:31 PM CST | Special Weather Statement | LZK | Prairie | 59 min |
| Feb 1, 3:32 PM CST | Special Weather Statement | LZK | Dallas | 48 min |
| Feb 1, 3:39 PM CST | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 20 min |
| Feb 1, 3:48 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 42 min |
| Feb 1, 3:58 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 33 min |
| Feb 1, 4:08 PM CST | Special Weather Statement | LZK | Drew | 47 min |
| Feb 1, 4:21 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Lincoln | 54 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.